# SDR AALA20072386

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 52,149 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT SEAT 17A INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT SEAT 17A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
